# SDR DL757010053

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 29,092 hours, 13,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 48910
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ESCAPE PATH LIGHTING INOP.  REPLACED THE POWER SUPPLY AND BATTERY PACK.  CHECKS GOOD.
